It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I just wanted to chime in and let you know you're not alone. I was on nuvaring for about a year and a half and then went off for about 7 months - I have been back on it since December/January and in the past couple of months, this past month especially - have been noticing similarly extreme moodswings, enough that I went to my obgyn and am probably switching birth controls... though I'm a bit nervous about that. I used to love nuvaring and it's supposed to be one that is less likely to cause moodswings then most others so I'm not sure what's up :/

However, I taking it out early (or even keeping it in a week longer) is probably not going to harm you - you just won't be protected. I take my birth control for hormonal regulation necessities only and doctors have told me it is perfectly fine to use them consecutively (ie: keep one in for four weeks and then switch for a new one without a break) and skip a period, etc, so I'm sure taking it out early would be ok as well.





All times are GMT -7. The time now is 03:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!